MathSciNet Relay Station
MathSciNet bibliographic data
MR2353024 (2008g:34036) 34B10 (34B18)
Zhang, Xinguang; Liu, Lishan Positive solutions of fourth-order four-point boundary value problems with $p$-Laplacian operator. J. Math. Anal. Appl. 336 (2007), no. 2, 1414–1423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement